# SDR DL73K991108

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237WA
- Make and model: Boeing 737247
- Aircraft serial: 23185
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Part number: 69497901
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PRIOR TO T/O, LT WING BODY OVERHEAT LIGHT CAME ON.  LIGHT WENT OUT WHEN APU BLEED SECURED.  NO PROBLEM UNTIL SHORTLY AFTER T/O, WHEN F/A REPORTED STRONG SMOKE SMELL.  PROBABLY ELECTRICAL, ALL OVER CABIN.  CAPT IMMEDIATEDLY ELECTED TO RETURN AND LANDED 3 MIN AFTER T/O.  REPLACED CRACKED TURBO FAN DUCT.
